Multinationals in Indian big business: Industrial characteristic of foreign investment in a heavily regulated economy
Sanjaya Lall and
Journal of Development Economics, 1983, vol. 13, issue 1-2, 143-157
References: Add references at CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:13:y:1983:i:1-2:p:143-157
Access Statistics for this article
Journal of Development Economics is currently edited by M. R. Rosenzweig
More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().